# SDR DALA2024120411447

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 124,530 hours, 17,909 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Condition: Cracked
- Location: 1809.5 Bulkhead
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 BS 1809.5 BULKHEAD/ LH SPLICE FITTING & SKIN /CRACKED HOLE. CORRECTIVE ACTION: ER/A 573830-14AD REV A SECTION III FOLLOW-ON INSPECTIONS ARE REQUIRED ON OR BEFORE 12,000 FLIGHT CYCLES FROM SECTION I REPAIR EMBODIMENT OR 72 MONTHS FROM SECTION I REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. (0689881)
